Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sparkledust

acv breaking me out????

im not sure if it is or not ive been using it 10 days now but over the last couple of days ive been getting more acne.not sure if its caused it though.cause its also my time of the month at the mo.so now i dont know what to do...also its its making ym skin dry..

Share this post


Link to post
Share on other sites
im not sure if it is or not ive been using it 10 days now but over the last couple of days ive been getting more acne.not sure if its caused it though.cause its also my time of the month at the mo.so now i dont know what to do...also its its making ym skin dry..

Its probably the fact that youre on your period. I wouldnt worry about the ACV causing it hun

Are you using moisturizor aidenfan?

Share this post


Link to post
Share on other sites

Yeah, when I used it at first it made my skin a little dry which can result in breakouts for me but that went away after a week or so. It can cause irritations in some like loads of little red bumps or purging but this for me cleared after few weeks use.

Share this post


Link to post
Share on other sites

yes im using moistrizer, never in my life will i not lol.as for these spots they are kind of itchy.ive had this trouble before.but i dont know what causes it!!

Share this post


Link to post
Share on other sites

It didn't work for me, but if u dnt see any results after 14 days give it a miss. personally i think ACV broke me out.. but then again with these damn f....'ng acne it just comes out of nowhere now and again!

Share this post


Link to post
Share on other sites

hmm im sorry to hear that! i found it slightly irritating at first even diluted and cut it out every other day for a few days and built it back up now its fine (cept if igo too near my eyes it can burn a bit!). i did think it made my breakouts heal faster though, (still got a couple active and red marks) if they are itchy it does sound kinda like irritation? id suggest every other day maybe for a week, i remember reading you should give things a month to see the kinda benefits it will have as thats one skin cycle? but you should trust your instincts i dont wanna make things worse!

wish you luck hun!

x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×